# SDR NACA2024061500005

- Difficulty date: June 15, 2024
- Submitted: June 22, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,624 hours, 19,167 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: UNKNOWN
- Condition: Gouged
- Location: Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION FOUND GOUGE ON OUTER FAN CASE AT 4 OCLOCK AND 8 OCLOCK POSITION. PERFORMED BLEND OUT IAW PW TASK 72-33-01-300-02
